I have taken fluconazole for my diagnosed yeast infection and after I am experience a very intense burning, and dripping yellow discharge. My assumption is that it's working but I am nervous. The itching went away but tge burning is very severe and when I urinate its like a thousand hells.
I've had many yeast infections myself. I have never had the discharge you describe. Fluconazole is white, so the yellow is coming from something else. My best guess is that you have a bacterial infection also or maybe trichomonas. This could explain the burning. Call in to your Dr. and see what s/he recommends.
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 May 2013 • 2 answers
Updated 21 May 2015 • 1 answer
Updated 8 Sep 2015 • 1 answer
Updated 12 Mar 2016 • 1 answer
I took fluconazole this morning at 9am. Now I'm having moderate discharge ( white creamy ). Is that?
Updated 24 Feb 2017 • 1 answer